Access count of this item: 142

Files in This Item:
File Description SizeFormat 
978-3-319-18173-8_27.pdf305.22 kBAdobe PDFView/Open
Title: Approximability of two variants of multiple knapsack problems
Authors: Miyazaki, Shuichi
Morimoto, Naoyuki
Okabe, Yasuo
Author's alias: 宮崎, 修一
森本, 尚之
岡部, 寿男
Keywords: Multiple knapsack problem
Assignment restrictions
Approximation algorithms
Issue Date: 2015
Publisher: Springer, Cham
Journal title: Lecture Notes in Computer Science
Volume: 9079
Start page: 365
End page: 376
Description: 'Algorithms and Complexity' 9th International Conference, CIAC 2015, Paris, France, May 20-22, 2015. Proceedings
Rights: The final publication is available at Springer via
This is not the published version. Please cite only the published version. この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
DOI(Published Version): 10.1007/978-3-319-18173-8_27
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.